Journal of Symbolic Logic

Review: Sorend Hallden, On the Semantic Non-Completeness of Certain Lewis Calculi

W. T. Parry

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 16, Issue 4 (1951), 273.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183731231

JSTOR
links.jstor.org

Citation

Parry, W. T. Review: Sorend Hallden, On the Semantic Non-Completeness of Certain Lewis Calculi. J. Symbolic Logic 16 (1951), no. 4, 273. https://projecteuclid.org/euclid.jsl/1183731231


Export citation